# SDR SWAA2024100930078

- Difficulty date: August 24, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BS 947.5 AT AFT CARGO COMPARTMENT AT LEVEL STR 26L TO 26R 2024-528942<[01] REPLACEMENT STRAP LOCATED BS 947.5 AT AFT CARGO COMPARTMENT AT LEVEL STR 26L TO 26R IS DOCUMENTED ON FAULT TTG8Q00VFK4S;[02] REPLACEMENT STRAP LOCATED BS 947.5 AT AFT CARGO COMPARTMENT AT LEVEL STR 26L TO 26R IS DOCUMENTED ON FAULT TTG8Q00VFK4S
